# SDR MEX2003534

- Difficulty date: November 25, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Location: Rt Auxilary
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO (R AUX PITOT) LIGHT WAS TURNED ON AND THE CABIN TEMPERATURE CONTROL HAD A FAILURE, TEMP REACHED 37 DEGREES CELSIUS.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE THE RELATED PITOT WIRES/CONNECTORS AND THE CABIN TEMP CONTROL WERE VERIFIED.  THE RT AUXILIARY PITOT WAS REPLACED AND SYSTEMS WERE TESTED IAW MM 34-11-01 AND 21-61-00 RESPECTIVELY, ALL OK.  (M)
